| Model Number |
2C8541 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H4: the lot was manufactured 09 dec 2025 - 10 dec 2025.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a continu-flo solution set with duo-vent spike leaked from the y-site port.This occurred during infusion of insulin via a novum iq lvp.The clinician identified the leakage when the patient¿s blood glucose levels increased and the bed sheet was observed to be wet.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.